# SDR AALA202401037007

- Difficulty date: December 21, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,546 hours, 26,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Vibration
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE VIBE 1.1 AT 76% N1, ACCOMPANIED WITH HUD JITTER BETWEEN 75-78% N1.  TACTILE VIBE FELT IN FLOORBOARD AT SAME 75-78% N1.**SUPPLEMENTAL REPORT FOR (AALA202312227007): CORRECTED ENGINE VIBRATION DISCREPANCY IN ACCORDANCE WITH JPC 08L40077001. ENGINE VIBRATION OPERATION CHECKS GOOD **(CLOSED).
